# SDR SWIA200516052

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,652 hours, 7,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSG.  REPLACED LT SENSORS NR 3 AND 4 IAW 27-51-15, OPERATIONAL CHECK GOOD.
